# SDR DALA2020022431360

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 57,306 hours, 27,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7181203) WHILE WORKING EMERG LIGHT WORK CARD FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERG BATTERIES AT FWD GALLEY AND AT SEAT 24D SIDEWALL PER B737 AMM 3-51-06. ALL EMERG LIGHTS OPS CHECKED GOOD.
